Mathematical Research Letters

Volume 20 (2013)

Number 1

On the fundamental groups of compact Sasakian manifolds

Pages: 27 – 39

DOI: http://dx.doi.org/10.4310/MRL.2013.v20.n1.a3

Author

Xiaoyang Chen (Department of Mathematics, University of Notre Dame, Indiana, U.S.A.)

Abstract

We study the fundamental groups of compact Sasakian manifolds, which we call Sasaki groups. It is shown that the fundamental group of any compact Hodge manifold is Sasaki. In particular, all finite groups are Sasaki. On the other hand, we show that there exist many restrictions on Sasaki groups. We also study the Abel–Jacobi map of a compact Sasakian manifold and its applications to Sasaki groups.

Full Text (PDF format)